PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 44 | 1 | 129-140
Tytuł artykułu

On blowing up versal discriminants

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
It is well-known that the versal deformations of nonsimple singularities depend on moduli. The first step in deeper understanding of this phenomenon is to determine the versal discriminant, which roughly speaking is an obstacle for analytic triviality of an unfolding or deformation along the moduli. The goal of this paper is to describe the versal discriminant of $Z_{k,0}$ and $Q_{k,0}$ singularities basing on the fact that the deformations of these singularities may be obtained as blowing ups of certain deformations of $J_{k,0}$ singularities.
Słowa kluczowe
Rocznik
Tom
44
Numer
1
Strony
129-140
Opis fizyczny
Daty
wydano
1998
Twórcy
  • Institute of Mathematics, University of Warsaw, Banacha 2, 02-097 Warszawa, Poland
Bibliografia
  • [1] V. I. Arnol$'$d, S. M. Guseĭn-Zade and A. N. Varchenko, Singularities of Differentiable Maps, vol. 1, Birkhäuser, Boston, 1985.
  • [2] J. Damon, On the Pham example and the universal topological stratification of singularities, in: Singularities, Banach Center Publ. 20, PWN-Polish Scientific Publishers, Warszawa, 1988, 161-167.
  • [3] J. Damon, A-equivalence and the equivalence of sections of images and discriminants, in: Singularity Theory and its Applications, Part 1 (Coventry 1988/1989), Lecture Notes in Math. 1492, Springer, Berlin, 1991, 93-121.
  • [4] J. Damon, A. Galligo, Universal topological stratification for the Pham example, Bull. Soc. Math. France 121 (1993), 153-181.
  • [5] R. Hartshorne, Algebraic Geometry, Graduate Texts in Math. 52, Springer, New York, 1977.
  • [6] P. Jaworski, Decompositions of hypersurface singularities of type $J_k,0$, Ann. Polon. Math. 59 (1994), 117-131.
  • [7] P. Jaworski, On the versal discriminant of the $J_k,0$ singularities, Ann. Polon. Math. 63 (1996), 89-99.
  • [8] E. Looijenga, Semi-universal deformation of a simple elliptic hypersurface singularity, I: Unimodularity, Topology 16 (1977), 257-262.
  • [9] A. du Plessis, C. T. C. Wall, Topological stability, in: Singularities (Lille, 1991), London Math. Soc. Lecture Note Ser. 201, Cambridge Univ. Press, Cambridge, 1994, 351-362.
  • [10] A. du Plessis, C. T. C. Wall, The Geometry of Topological Stability, London Math. Soc. Monogr. (N.S.) 9, Oxford Sci. Publ., Oxford Univ. Press, New York, 1995.
  • [11] K. Wirthmüller, Universell topologische triviale Deformationen, Ph.D. thesis, University of Regensburg, 1979.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv44i1p129bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.